# SDR CA141212005

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FINDING LEFT & RIGHT VERTICAL STABILIZER FORWARD SPAR CAP ANGLES FOUND CRACKED AT UPPER FASTENER AREA.  RECTIFICATION: REPAIRED IAW FR-CO-103556.  LEFT & RIGHT SPAR REPAIRS CARRIED OUT.  UPPER PORTIONS OF SPAR CAPS CUT AWAY TO REMOVE DAMAGE.  INSERTION REPAIR & DOUBLER ANGLES CUT FROM NEW SPAR CAPS.  ALL WET ASSEMBLY.
